# SDR SWAA2022082639269

- Difficulty date: August 6, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL24. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] LOCATED AND DRILLED FCB NEW SHIELD AT RBL 24 WL 156 BS 480+14 TO BS 500A P/N 143A8126-31 LOT: 1492239/1 PO:869254/1 IAW SRM 51-40-05 AND DWG 143A8126 REV:A.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. VERIFIED MEASUREMENT TABLE
